# SDR CALA2015050793679

- Difficulty date: May 6, 2015
- Submitted: May 7, 2015
- Operation: Air carrier
- Aircraft: N588UA
- Make and model: Boeing 757222
- Aircraft serial: 26717
- Aircraft time: 70,508 hours, 23,794 cycles
- Engine: Pwa PW2040
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Doubler
- Condition: Cracked
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING DOUBLER ON L2 DOOR UPPER HINGE CUT OUT CRACKED.  REMOVED EXISTING DOUBLER ON L2 DOOR UPPER HINGE CUT OUT AREA.  REPAIRED AREA IAW AMM 52-11-00 FIG 801.
